BibTeX record journals/orl/Zhang05

download as .bib file

@article{DBLP:journals/orl/Zhang05,
  author    = {Guochuan Zhang},
  title     = {A 3-approximation algorithm for two-dimensional bin packing},
  journal   = {Oper. Res. Lett.},
  volume    = {33},
  number    = {2},
  pages     = {121--126},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.orl.2004.04.004},
  doi       = {10.1016/j.orl.2004.04.004},
  timestamp = {Sat, 27 May 2017 14:23:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/orl/Zhang05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics